- -

Cauchy action on filter spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Cauchy action on filter spaces

Show simple item record

Files in this item

dc.contributor.author Rath, N. es_ES
dc.date.accessioned 2019-04-04T09:34:37Z
dc.date.available 2019-04-04T09:34:37Z
dc.date.issued 2019-04-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/118969
dc.description.abstract [EN] A Cauchy group (G,D,·) has a Cauchy-action on a filter space (X,C), if it acts in a compatible manner. A new filter-based method is proposed in this paper for the notion of group-action, from which the properties of this action such as transitiveness and its compatibility with various modifications of the G-space (X,C) are determined. There is a close link between the Cauchy action and the induced continuous action on the underlying G-space, which is explored here. In addition, a possible extension of a Cauchy-action to the completion of the underlying G-space is discussed. These new results confirm and generalize some of the properties of group action in a topological context. es_ES
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Continuous action es_ES
dc.subject Cauchy map es_ES
dc.subject G-space es_ES
dc.subject Filter space and its modifications es_ES
dc.subject Completions es_ES
dc.title Cauchy action on filter spaces es_ES
dc.type Artículo es_ES
dc.date.updated 2019-04-04T06:30:02Z
dc.identifier.doi 10.4995/agt.2019.10490
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Rath, N. (2019). Cauchy action on filter spaces. Applied General Topology. 20(1):177-191. https://doi.org/10.4995/agt.2019.10490 es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2019.10490 es_ES
dc.description.upvformatpinicio 177 es_ES
dc.description.upvformatpfin 191 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 20
dc.description.issue 1
dc.identifier.eissn 1989-4147
dc.relation.references R. Beattie and H.-P. Butzman, Convergence Structures and Applications to Functional Analysis, Kluwer Academic Publ., Netherlands, 2002. es_ES
dc.relation.references H. Boustique, P. Mikusinki and G. Richardson, Convergence semigroup actions, Applied General Topology 10 (2009), 173-186. http://dx.doi.org/10.4995/agt.2009.1731. es_ES
dc.relation.references A. M. Carstens and D. C. Kent, A note on products of convergence spaces, Math. Ann. 182 (1969,) 40-44. http://dx.doi.org/10.1007/BF01350161. es_ES
dc.relation.references A. Császár, $lambda λ-complete Filter Spaces, Acta. Math. Hungar. 70 (1996), 75-87. http://dx.doi.org/10.1007/BF00113914. es_ES
dc.relation.references E. Colebunders, H. Boustique, P. Mikusiski and G. Richardson, Convergence Approach spaces: Actions, Applied General Topology 24 (2009), 147-161. http://dx.doi.org/10.1007/s10485-015-9390-2. es_ES
dc.relation.references J. D. Dixon and B. Mortimer, Permutation groups, Springer-Verlag, New York, 1996. es_ES
dc.relation.references R. Friuc and D. C. Kent, Completion functors for Cauchy groups, Internat. Jour. Math. and Math. Sci. (1981), 55-65. http://dx.doi.org/10.1155/S0161171281000033. es_ES
dc.relation.references H. H. Keller, Die Limes-Uniformisierbarkeit der Limesraüme, Math. Ann. 176 (1968), 334-341. http://dx.doi.org/10.1007/BF02052894. es_ES
dc.relation.references D. C. Kent and R. R. de Eguino, On products of Cauchy completions, Math. Nachr. 155 (1992), 47-55. http://dx.doi.org/10.1002/mana.19921550105. es_ES
dc.relation.references D. C. Kent and N. Rath, Filter spaces, Applied Categorical Structures 1 (1993), 297-309. http://dx.doi.org/10.1007/BF00873992. es_ES
dc.relation.references D. C. Kent and N. Rath, On completions of filter spaces, Annals of the New York Academy of Sciences 767 (1995), 97-107. http://dx.doi.org/10.1111/j.1749-6632.1995.tb55898.x es_ES
dc.relation.references G. Minkler, J. Minkler and G. Richardson, Extensions for filter spaces, Acta. Math. Hungar. 82 (1999), 301-310. http://dx.doi.org/10.1023/A:1006688224938 es_ES
dc.relation.references V. Pestov, Topological groups: where to from here, Topology Proceedings 24 (1999), 421-502. es_ES
dc.relation.references N. C. Phillips, Equivariant K-theory and freeness of group actions on C*-algebras, Lecture Notes in Mathematics, Springer, New York, 2006. es_ES
dc.relation.references G. Preuss, Improvement of Cauchy spaces, Questions Answ. General Topology 9 (1991), 159-166. es_ES
dc.relation.references N. Rath, Action of convergence groups, Topology Proceedings 27 (2003), 601-612. es_ES
dc.relation.references N. Rath, Completions of filter semigroup, Acta. Math. Hungar. 107 (2005), 45-54. http://dx.doi.org/10.1007/s10474-005-0176-0. es_ES


This item appears in the following Collection(s)

Show simple item record